Academic Journals Database
Disseminating quality controlled scientific knowledge

The spaces of exponential type vectors of complex degrees of positive operators

ADD TO MY LIST
 
Author(s): Dmytryshyn M.I.

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 2;
Issue: 2;
Start page: 21;
Date: 2010;
Original page

ABSTRACT
New classes of interpolation spaces of exponential type vectors of complex degrees of positive operators are defined. Properties of the approximation spaces generated by the considered interpolation spaces are investigated. An example of application of constructed theory to the regular elliptic boundary problems is considered. In the example exponential type vectors coincide with root vectors. On the other hand, for operators with constant coefficients the set of exponential type vectors is subclass of whole functions of exponential type.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?